Previous |  Up |  Next


pseudomonotone operator; demicontinuous operator; maximal monotone operator; weak solution
In this paper we consider a nonlinear hyperbolic boundary value problem. We show that this problem admits weak solutions by using a lifting result for pseudomonotone operators and a surjectivity result concerning coercive and monotone operators.
[1] Ash R.: Analysis and Probability. Academic Press, NY, 1972.
[2] Barbu V.: Nonlinear Semigroups and Differential Equations in Banach Spaces. Noordhoff Inter. Pub. Leyden, The Netherlands. MR 0390843 | Zbl 0328.47035
[3] Gossez J.-P., Mustonen V.: Pseudomonotonicity and the Leray-Lions condition. Diff. and Integral Equations 6 (1993), 37-45. MR 1190164
[4] Lions J.-L.: Quelques Methodes de Resolution des Problemes aux Limites Non-Lineaires. Dunod, Paris, 1969. MR 0259693 | Zbl 0248.35001
[5] Papageorgiou N.S.: Existence of solutions for second order evolution inclusions. J. Appl. Math and Stoch. Anal. 4, vol. 7 (1994), pp.525-535. MR 1310925 | Zbl 0857.34028
[6] Ton B.-A.: Nonlinear evolution equations in Banach spaces. J. Diff. Equations 9 (1971), 608-618. MR 0300172 | Zbl 0227.47043
[7] Zeidler E.: Nonlinear Functional Analysis and its Applications. Springer Verlag, NY, 1990. Zbl 0794.47033
Partner of
EuDML logo